# SDR VNAA20240426001

- Difficulty date: March 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331369
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON CANOPY SKIN BTW FS 241.60/FS 247.30 AND BL 0.00/ LBL 5.50. REF ( BTW STGR 2RH /STGR 2LH).    NT ON CANOPY SKIN BTW FS 241.60/FS 247.30 AND BL 0.00/ LBL 5.50. REF ( BTW STGR 2RH /STGR 2LH) WAS REPAIRED PER REO 690-53-11-1721 REV -- AND REO 670-51-00-085 REV -A.
